# SDR DALA2021120207450

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 16,079 hours, 6,039 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T695031805
- Condition: Odor
- Location: Fwd Galley
- Part time: 17,388 hours, 8,189 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 8347575) FA'S REPORT A "HOT ELECTRICAL SMELL" FROM FORWARD GALLEY COFFEE MAKER AREA. PULLED CB'S FOR COFFEE MAKERS AND SMELL SUBSIDED. R/R FWD GALLEY COFFEE MAKER PER B737 MM 25-31-87.
